# SDR FDEA201207122552

- Difficulty date: July 12, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AYB70301
- Condition: Misrepaired
- Location: Bs 1220-1234
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN APPROX STATION 1220 TO STATION 1234 BETWEEN LONGERON 51 LT AND LONGERON 51 RT MISREPAIRED.  REPAIRED IAW EA 8-5330-160977
